# SDR DALA13069636307

- Difficulty date: December 15, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 101,356 hours, 12,408 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INTERNAL STRUCTURE FWD LOWER CORNER FOUND CORRODED BS 1813.  HFEC INSPECED AND CORROSION BLENDED OUT, FOUND NO CRACKS FOUND IAW NDT MANUAL PART6 51-00-00, PROCEDURE 16 AND PROCEDURE 23.   REPAIRED IAW ERA 520406-14,  REV.
